| Model Number |
BC0410C-ID-700-AL |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
As reported: scepter balloon wasn't opening properly (shape issue).Hydrosoft coil didn't detach.The patient was reported to be okay.
Additional Manufacturer Narrative
The device was returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.